# SDR AALA20040631

- Difficulty date: May 22, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767-300
- Aircraft serial: 29605
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GRU - RIGHT PACK OFF LIGHT ILLUMINATED AND RIGHT ENGINE BLEED OFF LIGHT ILLUMINATED.  ACCOMPLISHED BYTE CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
